Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Left side of cheek is leathery. What is it?

Well I ve been dipping for about two and a half years now and I m just a little paranoid right now. The left side of my cheek is staying leathery which is a first. It worries me and I ve read all the websites about what symptoms to look for, but they are very vague answers and doesn t give a picture of what am example looks like. I m goin to see my dentist but not until Monday and I was a little curious to see what you had to say.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Leathery cheeks may be arised due to-
Periodontal infection or decayed tooth associated.
I would advice you to get a thorough clinical evaluation done by a dentist.
Get scaling and restorations done if required.
Maintain oral hygiene well.
Routine dental visit to be done in every 6 months.
Hope this helps.
Answered: Tue, 4 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor